In this paper we investigate the geometry of the Dwork pencil in any dimension. More specifically, we study the automorphism group G of the generic fiber of the pencil over the complex projective line, and the quotients of it by various subgroups of G. In particular, we compute the Hodge numbers of these quotients via orbifold cohomology.

G. Bini, A. Garbagnati (2014). Quotients of the Dwork pencil. JOURNAL OF GEOMETRY AND PHYSICS, 75, 173-198 [10.1016/j.geomphys.2013.10.001].

Quotients of the Dwork pencil

G. Bini;
2014-01-01

Abstract

In this paper we investigate the geometry of the Dwork pencil in any dimension. More specifically, we study the automorphism group G of the generic fiber of the pencil over the complex projective line, and the quotients of it by various subgroups of G. In particular, we compute the Hodge numbers of these quotients via orbifold cohomology.
Settore MAT/03 - Geometria
G. Bini, A. Garbagnati (2014). Quotients of the Dwork pencil. JOURNAL OF GEOMETRY AND PHYSICS, 75, 173-198 [10.1016/j.geomphys.2013.10.001].
File in questo prodotto:
File Dimensione Formato  
bini_dwork.pdf

accesso aperto

Tipologia: Pre-print
Dimensione 424.64 kB
Formato Adobe PDF
424.64 kB Adobe PDF Visualizza/Apri
1-s2.0-S0393044013001733-main (1).pdf

Solo gestori archvio

Descrizione: articolo principale
Tipologia: Versione Editoriale
Dimensione 573.82 kB
Formato Adobe PDF
573.82 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/399191
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 8
social impact